Please help support T1P!
donate

mainfbmaintwit
maing+mainyou

T1P Sponsors

Support T1P!
Buy art prints!
Art Prints

T1P Official Shop


Get your Official T1P and Diabetes Awareness gear right here!

Click image to visit our store!
 Redesigned products!

Proceeds from sales go to support the operation of this website!

09 Dec 2008 - Wrong Insulin Given

Wrong Insulin given

 

If you gave rapid acting insulin instead of long acting, DO NOT PANIC, you will need to feed the insulin.  You will need to follow the guidelines for treating a severe low and will need to continue to check blood sugars for about 3 to 4 hours until the insulin is gone from the system.  Since this insulin typically peaks about 1 to 1 hours after it is given, make sure to have enough carbohydrates on board to cover that peak and check closely every 20 - 30 minutes until the insulin is gone.  You can calculate approximately how many carbohydrates will be needed based on the I:C ratio for that time period for your child.

Google+ Friends

Close
Dear Guest, We hope that you are enjoying the T1P Community. If so, we hope you take advantage of more benefits of this great community by becoming a registered member.
anything